MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE UNICOMPARTIMENTAL FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM; KNEE UNICOMPARTIMENTAL FEMORAL COMPONENT
Model Number 02.18.003LM
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2022.Lot 1910068: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional components involved: moto partial knee 02.18.Tf4.Lm tibial tray fix cemented s4 lm ((b)(4)) lot: 1910075: (b)(4) items manufactured and released on 10-feb-2020.Expiration date: 2025-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Moto partial knee 02.18.If4.08.Lm tibial insert fix s4 lm - 8mm ((b)(4)) lot: 2001397: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 1 year and 5 months after the primary, the patient came in reporting pain and tightness in the knee and the cause is unknown.The surgeon revised all components to competitor components and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S3 LM
Common Device Name
KNEE UNICOMPARTIMENTAL FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13950874
Report Number3005180920-2022-00206
Device Sequence Number20461568
Product Code HSX
UDI-Device Identifier07630030895579
UDI-Public07630030895579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model Number02.18.003LM
Device Catalogue Number02.18.003LM
Device Lot Number1910068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale